MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE VRS MINI TAPER ADAPTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE VRS MINI TAPER ADAPTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031378
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 110027734; lot# 855720.Item# 110031423; lot# 64291315.Item# 110031402; lot# 64263113.Item# 110030776; lot# 64264150.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial implantation of a vrs on an unknown date approximately six (6) to seven (7) years ago.Subsequently, the patient underwent a revision approximately four (4) weeks ago, due to disassociation of the taper from the baseplate.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.Visual examination of the returned product identified signs of use and damage.The glenoid has some debris in one of the screw holes as well as some scratches and gouges.There is also some damage around the taper hole of the glenoid.The taper adaptor has some damage to the taper with wear marks and galling as well as some nicks and gouges around the taper.No measurements were taken due to the damage of both devices.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left shoulder reverse shoulder arthroplasty exhibits glenosphere disassociation.Humeral tray metal discontinuity/fracture is suspected.Periprosthetic glenoid fracture versus heterotopic ossification.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE VRS MINI TAPER ADAPTOR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24007157
Report Number0001825034-2026-00080
Device Sequence Number14674588
Product Code PHX
UDI-Device Identifier00880304834026
UDI-Public(01)00880304834026(17)290507(10)855740
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031378
Device Lot Number855740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale